Toggle Main Menu Toggle Search

Open Access padlockePrints

Bounding the invariant spectrum when the scalar curvature is non-negative

Lookup NU author(s): Dr Stuart HallORCiD


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.

Publication metadata

Author(s): Hall SJ, Murphy T

Editor(s): Van der Veken et. al.

Publication type: Book Chapter

Publication status: Published

Book Title: Contemporary Mathematics: Geometry of Submanifolds

Year: 2020

Volume: 756

Pages: 133-140

Print publication date: 27/11/2020

Acceptance date: 30/06/2016

Publisher: American Mathematical Society


DOI: 10.1090/conm/756/15202

Library holdings: Search Newcastle University Library for this item

ISBN: 9781470450922